Vol. 297, No. 1, 2018

Download this issue
Download this issue For screen
For printing
Recent Issues
Vol. 297: 1
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On Legendre curves in normed planes
1–27

Vitor Balestro, Horst Martini and Ralph Teixeira

Remarks on critical metrics of the scalar curvature and volume functionals on compact manifolds with boundary
29–45

Halyson Baltazar and Ernani Ribeiro, Jr.

Cherlin's conjecture for sporadic simple groups
47–66

Francesca Dalla Volta, Nick Gill and Pablo Spiga

A characterization of round spheres in space forms
67–78

Francisco Fontenele and Roberto Alonso Núñez

A non-strictly pseudoconvex domain for which the squeezing function tends to 1 towards the boundary
79–86

John Erik Fornæss and Erlend Fornæss Wold

An Amir–Cambern theorem for quasi-isometries of $C_{0}(K, X)$ spaces
87–100

Elói Medina Galego and André Luis Porto da Silva

Weak amenability of Lie groups made discrete
101–116

Søren Knudby

A restriction on the Alexander polynomials of $L$-space knots
117–129

David Krcatovich

Stability of capillary hypersurfaces in a Euclidean ball
131–146

Haizhong Li and Changwei Xiong

Non-minimality of certain irregular coherent preminimal affinizations
147–193

Adriano Moura and Fernanda Pereira

Interior gradient estimates for weak solutions of quasilinear $p$-Laplacian type equations
195–224

Tuoc Phan

Local unitary periods and relative discrete series
225–256

Jerrod Manford Smith